# SDR DALA1201485650

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 4,329 hours, 1,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS ROW 29-33 INOP.  MAINTENANCE REPAIRED OPEN WIRE UNDER SEAT 29A.  ALSO REPLACED JIFFY JUNCTIONS SPLICE AS PER SWPM 20-90-14.  OPERATION OF PATH LIGHT NOW CHECK OK PER AMM 33-51.
